# SDR ASAA2022042938183

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 51,652 hours, 15,038 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: 1821M60P04
- Part serial: GRTT8950
- Condition: Faulty
- Location: #2 Engine
- Part time: 44,413 hours, 13,050 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT TIME FAULT ENGINE NO. 2 75-10602, CHANNEL "A", "THE TBV POSITION SIGNALS DISAGREE." DEFERRED PER ASA TC 78273000. GROUNDED - YES. ACCOMP EEC BITE CHK ON #2 ENG FOUND FAULT 75-10602 ACTIVE ONLY ON LEG #4. FOUND FAULT 75-20602 ACTIVE ONLY ON LEG #10. REF OPEN ASA DEFECT 60465784 FOR PREVIOUSLY RECORDED FAULT 75-10592. ACCOMP B737-800 FIM 75-23 TASK 802. ALL RESISTANCE CHKS AT TBV CH A/B READ GOOD. ALL RESISTANCE CHKS THRU J9/J10 HARNESS GOOD. INSULATION CHKS ON J9/J10 HARNESS ALSO GOOD. ACCOMP FIM 75-34 TASKS 811 & 816 TO VERIFY NO EXCITATION CIRCUIT FAULTS. ALL CHKS GOOD. PER FIM 75-23-803 TBV POS DISAGREE FAULT. REMOVED & REPLACED #2 ENG TRANSIENT BLEED VALVE. OPS & LEAK CHECKS GOOD. REF B737-800 AMM 75-23-01-400-801-F00.
